Regular sets of matrices and applications

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Semi-regular sets of matrices and applications

The concept of semi-regular sets of matrices was introduced by J. Seberry in "A new construction for Williamson-type matrices", Graphs and Combinatorics, 2(1986), 81-87. A regular s-set of matrices of order m was first discovered by J. Seberry and A. L. Whiteman in "New Hadamard matrices and conference matrices obtained via Mathon's construction", Graphs and Combinatorics, 4(1988), 355-377. In ...

متن کامل

Regular sets of matrices and applications

Suppose A 1 ; ; A s are (1;?1) matrices of order m satisfying (4) Call A 1 ; ;A s a regular s-set of matrices of order m if (1), (2), (3) are satissed and a regular s-set of regular matrices if (4) is also satissed, these matrices were rst discovered by J. Seberry and A. L. Whiteman in \New Hadamard matrices and conference matrices obtained via Mathon's construction", Graphs and Combinatorics, ...

متن کامل

E-Clean Matrices and Unit-Regular Matrices

Let $a, b, k,in K$ and $u, v in U(K)$. We show for any idempotent $ein K$, $(a 0|b 0)$ is e-clean iff $(a 0|u(vb + ka) 0)$ is e-clean and if $(a 0|b 0)$ is 0-clean, $(ua 0|u(vb + ka) 0)$ is too.

متن کامل

GENERALIZED REGULAR FUZZY MATRICES

In this paper, the concept of k-regular fuzzy matrix as a general- ization of regular matrix is introduced and some basic properties of a k-regular fuzzy matrix are derived. This leads to the characterization of a matrix for which the regularity index and the index are identical. Further the relation between regular, k-regular and regularity of powers of fuzzy matrices are dis- cussed.

متن کامل

e-clean matrices and unit-regular matrices

let a; b; k 2 k and u ; v 2 u(k). we show for any idempotent e 2 k, ( a 0 b 0 ) is e-clean i ( a 0 u(vb + ka) 0 ) is e-clean and if ( a 0 b 0 ) is 0-clean, ( ua 0 u(vb + ka) 0 ) is too.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Graphs and Combinatorics

سال: 1993

ISSN: 0911-0119,1435-5914

DOI: 10.1007/bf02988305